Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

March 26, 2021Greene County, Taliaferro County, Wilkes County, Georgia

NWS Atlanta, GA issued this special weather statement at Mar 26, 2021, 2:17 PM EDT for Greene County, Taliaferro County, Wilkes County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 26, 2021, 2:17 PM EDT (18:17 UTC)
Expired
Mar 26, 2021, 3:00 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA
Wind
40

Counties Greene County, GA, Taliaferro County, GA, Wilkes County, GA

The radar

The Robins AFB radar (KJGX), 125 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.3 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2021-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2021-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -57 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
926 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
-57 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted.

931 
WWUS82 KFFC 261817
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
217 PM EDT Fri Mar 26 2021
 
GAZ039-050-051-261900-
Taliaferro GA-Wilkes GA-Greene GA-
217 PM EDT Fri Mar 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHERN WILKES AND
NORTHEASTERN GREENE COUNTIES UNTIL 300 PM EDT...

At 217 PM EDT...a strong thunderstorm was over Siloam, or near
Greensboro...moving east at 55 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning 
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Washington, Greensboro, Crawfordville, Union Point, Woodville, White
Plains, Siloam, Sharon, Ficklin, Lundberg, Veazey, Robinson,
Metasville, Daniel Springs, Holliday Park, Aonia, Rocky Creek Fire
Dept., Lyneville, Raytown and Alexander Stephens Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3366 8251 3364 8256 3365 8258 3363 8258
      3364 8259 3363 8262 3362 8262 3361 8265
      3360 8265 3360 8267 3359 8270 3356 8272
      3346 8314 3363 8321 3369 8300 3371 8299
      3384 8258 3382 8260 3380 8258 3364 8248
TIME...MOT...LOC 1817Z 251DEG 49KT 3357 8309 

WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 26, 2:17 PM EDT, 0 minutes earlier.

Area forecast discussion, Mar 26, 2:17 PM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
217 PM EDT Fri Mar 26 2021

...Updated for 18z Aviation Discussion...

.PREV DISCUSSION... /Issued 1147 AM EDT Fri Mar 26 2021/

UPDATE...

The cold front that aided in last night's severe weather is
draped across the CWA roughly along the I-85 corridor and is
slowly progressing southeastward. A broken line of showers and
storms is in progress just ahead of the front. A few storms have
produced strong wind gusts, small hail, and locally heavy rainfall
this morning. The SPC has a Marginal Risk for severe storms this
afternoon and evening for the portion of the CWA along and south
of a line from Columbus to Eatonton to Washington.

Previous discussion below...

SHORT TERM /Today through Saturday/...

The cold front continues to sink southeastward through the
forecast area as the short term begins. At the time of this
writing, the frontal boundary is positioned roughly along the I-20
corridor, with showers and thunderstorms ongoing to the immediate
south of the front. The large scale ascent ahead of the front is
steadily weakening as the parent low pressure system quickly
retreats northeastward into southeastern Canada. This line is
finally moving into a somewhat less favorable environment for
severe weather, with more stable air in place compared to several
hours ago. Still, with 0-1 km shear values of 25-35 kts and 0-1 km
storm relative helicity values of 200-300 m2/s2, the threat for
severe thunderstorms cannot be ruled out in the early morning
hours today. Severe thunderstorms that occur could produce
damaging wind gusts and brief tornadoes are still possible.
Because of this, a Tornado Watch remains in effect in our forecast
area at this time stretching from Harris county to Madison
county. The need to continue or expire this watch will be
evaluated in the next couple of hours.

Precipitation has mostly come to an end behind the cold front,
with northwesterly low level flow and drier air setting up in that
area. As a result, little to no precipitation is expected across
that area during the daytime today. Low temperatures this morning
are in the low 50s behind the cold front and will be in the mid to
upper 60s ahead of the front. The Flash Flood Watch has been
cancelled across far north Georgia. Some localized flash flooding
and multiple instances of river flood warnings are ongoing across
the far northern tier. Please continue to monitor these conditions
and heed flash flood warnings and road closures.

Likely PoPs will steadily spread southeastward into central
Georgia during the daytime hours today. After sunrise, warming
surface temperatures ahead of the front will create a corridor of
instability across central Georgia, with MLCAPE values increasing
to 1000-1500 J/kg. Low-level convergence ahead of the front will
aid in thunderstorm development during the morning and afternoon
hours. While dynamics along the front will continue to weaken as
it sinks into central Georgia today, 0-1 km shear of 25-30 kts,
deep layer bulk shear of 50-60 kts, and 0-1 km storm relative
helicity values of 100-150 m2/s2 combined with moderate
instability still warrants mention of a marginal risk of severe
weather. Damaging wind gusts will be the primary threat with any
severe thunderstorms that occur, a brief tornado cannot be ruled
out. This evening, the front will finally weaken and stall across
south-central Georgia, with only some scattered showers and
thunderstorms lingering along the boundary.

On Friday night through Saturday morning, the lingering frontal
boundary will lift back to the north across the forecast area as a
warm front, reinforcing a warm and humid airmass across the
forecast area during the day on Saturday. Highs will reach into
the 80s across the majority of the forecast area, with the
exception of the far northern tier. The warm front will eventually
setting up across far north Georgia after sunrise on Saturday,
setting up high-end chance to likely PoPs across the northern
third of the forecast area. Some embedded thunderstorm activity
will also be possible in association with this precipitation,
which could lead to instances of locally heavy rainfall. With very
wet soils remaining across that area, that heavy rain could cause
isolated flash flooding and quick responses to creeks, streams,
and rivers.

King

LONG TERM /Saturday Night through Thursday/...

A fast-moving trough and associated cold front is expected to
cross the area Sunday with another round of showers and
thunderstorms. Instability not overly impressive but
forcing/ascent from the sfc to mid lvls definitely supports a risk
of a few storms becoming strong to severe, especially across
north GA where better low lvl shear should interact with synoptic-
scale forcing. SPC day 3 "Slight Risk" across the north appears
reasonable at this time.

Cold front should clear the area by 12z/Monday with cooler and
drier air expected for Monday into early Tuesday. By Monday
night/Tuesday, wet weather could return as southern wave
traversing the Gulf coast lifts across the SE region. 00z/26 ECMWF
is the most aggressive with this wave and resultant precip.
Airmass recovery not great with this system so severe threat
appears rather low to non-existent at this time. A deeper trough
is expected to cross the area towards the middle (Wed/Thurs) of
the week which could bring another round of strong to severe
storms to the area, followed by much cooler weather.

DJN.83

&&

.AVIATION...
18Z Update...
The line of SHRA/TSRA (associated with a slow-moving, if not
stalling, front) is currently located from just south of CSG
through MCN. As a result, CSG and MCN are hovering between MVFR
and VFR cigs. Winds are variable (with an occasional north
component) behind the front with speeds generally under 6 kts, and
cigs are VFR. Have -SHRA prevailing at MCN and CSG with a TEMPO
group at both sites for TSRA BR from 21z-01z. Cigs will drop to
MVFR at KATL, other metro sites, and AHN around 07z-09z, with a
period of IFR cigs possible around 13z-15z. For MCN and CSG, a
period of IFR cigs will be possible starting around 05z-09z.

//ATL Confidence...18Z Update...
Medium to high confidence on all elements.

Martin

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          76  58  80  64 /  40  20  40  30
Atlanta         73  61  80  64 /  20  20  30  30
Blairsville     72  50  70  59 /   5  30  70  70
Cartersville    74  55  79  61 /   5  30  50  50
Columbus        74  64  84  64 /  80  30  10  10
Gainesville     73  56  75  63 /  10  20  50  50
Macon           76  63  86  63 /  80  30  10   5
Rome            75  54  78  62 /   5  40  60  60
Peachtree City  73  60  82  63 /  30  20  30  20
Vidalia         85  66  89  66 /  30  20  10   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Martin
LONG TERM....DJN.83
AVIATION...Martin
Hazardous weather outlook, Mar 26, 12:45 PM EDT, 1 hour 32 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1245 PM EDT Fri Mar 26 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-271645-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1245 PM EDT Fri Mar 26 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms will continue across portions of central
and eastern Georgia today as the surface front continues to push
southward through the forecast area. A few storms could be strong
to severe, with damaging wind gusts as the primary threat.

Previous heavy rainfall across north Georgia and continued runoff
will allow river flooding to continue through tonight across far
north Georgia.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Thunderstorms and periods of heavy rainfall are likely over
portions of north and central Georgia on Saturday and Sunday, with
a few strong to severe storms possible each day. Localized flash
flooding is also possible across far north Georgia where the
heaviest rain occurs. River flooding will also persist across
portions of far north Georgia.

There is also a chance of thunderstorms across portions of north
and central Georgia on Wednesday and Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather or damage reports from
yesterday's severe weather event through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Mar 26, 11:09 AM EDT, 3 hours 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1109 AM EDT Fri Mar 26 2021

GAZ069-078>082-089>092-261600-
Schley GA-Chattahoochee GA-Harris GA-Taylor GA-Bibb GA-Marion GA-
Upson GA-Crawford GA-Talbot GA-Muscogee GA-
1109 AM EDT Fri Mar 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SCHLEY...
CHATTAHOOCHEE...SOUTHEASTERN HARRIS...TAYLOR...WESTERN BIBB...
MARION...SOUTHEASTERN UPSON...CRAWFORD...SOUTHERN TALBOT AND EASTERN
MUSCOGEE COUNTIES UNTIL NOON EDT...

At 1108 AM EDT...a line of strong thunderstorms extended from Wesley
Church to near Howard to near Oakland to near Eelbeck/West Fort
Benning to near Christopher to near Jamestown/south Fort
Benning, moving east at 35 mph.

  HAZARD...Winds 40 to 50 mph, pea sized hail and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Buena Vista, Butler, Roberta, Talbotton, Cusseta, Reynolds, Junction
City, Geneva, North Fort Benning, Upatoi, Brantley, Juniper, Rupert,
Jamestown/south Fort Benning, Baughville, Oakland, Manta, Zellobee,
Howard and Tazewell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3225 8492 3226 8490 3226 8489 3231 8495
      3237 8488 3266 8474 3285 8396 3285 8390
      3288 8383 3265 8387 3253 8412 3246 8420
      3237 8426 3224 8454
TIME...MOT...LOC 1508Z 258DEG 31KT 3266 8432 3258 8433 3246 8459 3242
8469 3237 8473 3230 8487

HAIL...0.25IN
WIND...50MPH
Special weather statement, Mar 26, 11:53 AM EDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1153 AM EDT Fri Mar 26 2021

GAZ069-080>083-091>095-261630-
Macon GA-Schley GA-Peach GA-Taylor GA-Bibb GA-Marion GA-Upson GA-
Houston GA-Crawford GA-Twiggs GA-
1153 AM EDT Fri Mar 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR MACON...SCHLEY...PEACH...
TAYLOR...BIBB...NORTHEASTERN MARION...SOUTHEASTERN UPSON...NORTHERN
HOUSTON...CRAWFORD AND NORTHWESTERN TWIGGS COUNTIES UNTIL 1230 PM
EDT...

At 1152 AM EDT...a line of strong thunderstorms extended from
Roberta to Reynolds to near Rupert to Buena Vista, moving east at 45
mph.

  HAZARD...Winds 40 to 50 mph, pea sized hail and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Macon, Perry, Fort Valley, Buena Vista, Butler, Oglethorpe, Roberta,
Warner Robins, Centerville, Byron, Montezuma, Marshallville,
Reynolds, Ideal, Payne, Robins Air Force Base, Payne City, Wesleyan,
Howard and Skipperton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3230 8457 3273 8430 3290 8366 3289 8366
      3289 8360 3287 8358 3288 8357 3284 8352
      3290 8341 3289 8340 3268 8347 3254 8365
      3226 8409
TIME...MOT...LOC 1552Z 252DEG 38KT 3276 8397 3257 8408 3243 8422 3233
8452

HAIL...0.25IN
WIND...50MPH
Special weather statement, Mar 26, 12:28 PM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1228 PM EDT Fri Mar 26 2021

GAZ074-081>085-093>097-107-109-261715-
Peach GA-Washington GA-Dodge GA-Twiggs GA-Pulaski GA-Macon GA-
Wilkinson GA-Bibb GA-Johnson GA-Houston GA-Crawford GA-Laurens GA-
Bleckley GA-
1228 PM EDT Fri Mar 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR PEACH...SOUTHWESTERN
WASHINGTON...NORTHWESTERN DODGE...TWIGGS...NORTHWESTERN PULASKI...
NORTHEASTERN MACON...WILKINSON...BIBB...NORTHWESTERN JOHNSON...
HOUSTON...SOUTHEASTERN CRAWFORD...NORTHWESTERN LAURENS AND BLECKLEY
COUNTIES UNTIL 115 PM EDT...

At 1227 PM EDT...National Weather Service doppler radar indicated a
line of strong thunderstorms extending from Griswoldville to
Lakewood to Perry to near Winchester, moving east at 55 mph.

  HAZARD...40 to 50 mph wind and increased chance of a brief
           tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light, unsecured objects, the
           leading edge of this line of storms has also exhibited
           areas of localized rotation. A brief tornado could
           quickly form. Heavy rain may cause temporary street
           flooding especially in poor drainage areas.

Some locations in the path of these storms include
Macon, Perry, Fort Valley, Sandersville, Cochran, Jeffersonville,
Irwinton, Warner Robins, Centerville, Byron, Gordon, Tennille,
Marshallville, Ivey, McIntyre, Dudley, Toomsboro, Oconee, Danville
and Payne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3247 8401 3264 8395 3291 8369 3284 8352
      3293 8336 3296 8269 3262 8298 3250 8301
      3235 8325 3233 8410
TIME...MOT...LOC 1627Z 264DEG 48KT 3285 8347 3257 8372 3246 8373 3238
8394

WIND...50MPH
Special weather statement, Mar 26, 1:14 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
114 PM EDT Fri Mar 26 2021

GAZ074-083-084-093-095>097-261745-
Macon GA-Wilkinson GA-Washington GA-Houston GA-Laurens GA-
Bleckley GA-Twiggs GA-
114 PM EDT Fri Mar 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MACON...WILKINSON...
SOUTHWESTERN WASHINGTON...HOUSTON...NORTHWESTERN LAURENS...BLECKLEY
AND TWIGGS COUNTIES UNTIL 145 PM EDT...

At 113 PM EDT...a strong thunderstorm was over Elberta, or 13 miles
south of Macon...moving east at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Perry, Cochran, Jeffersonville, Irwinton, Warner Robins, Centerville,
Gordon, McIntyre, Dexter, Dudley, Toomsboro, Oconee, Danville,
Montrose, Allentown, Robins Air Force Base, Marion, Hayneville,
Houston Lake and District Path.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3232 8389 3245 8383 3245 8380 3251 8379
      3253 8375 3252 8372 3265 8373 3269 8370
      3266 8360 3274 8360 3281 8349 3284 8350
      3296 8293 3238 8305 3238 8311 3245 8318
      3236 8328 3235 8344 3240 8352 3234 8357
TIME...MOT...LOC 1713Z 260DEG 19KT 3263 8360

WIND...40MPH
Special weather statement, Mar 26, 1:40 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
140 PM EDT Fri Mar 26 2021

GAZ039-050-051-062-261815-
Taliaferro GA-Wilkes GA-Warren GA-Greene GA-
140 PM EDT Fri Mar 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHWESTERN
WILKES...NORTHWESTERN WARREN AND GREENE COUNTIES UNTIL 215 PM EDT...

At 140 PM EDT...a strong thunderstorm was near Parks Mill, or near
Greensboro...moving east at 50 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Washington, Greensboro, Crawfordville, Union Point, White Plains,
Siloam, Sharon, Reynolds at Lake Oconee, Ficklin, Cadley, Lundberg,
Veazey, Robinson, Daniel Springs, Barnett, Carey, Lyneville, Raytown,
Alexander Stephens Park and Sandy Cross.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3345 8299 3347 8301 3344 8305 3340 8324
      3342 8324 3344 8326 3345 8326 3347 8328
      3351 8328 3354 8327 3354 8329 3357 8332
      3377 8276 3352 8265
TIME...MOT...LOC 1740Z 251DEG 44KT 3350 8324

WIND...40MPH
Special weather statement, Mar 26, 2:17 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
217 PM EDT Fri Mar 26 2021

GAZ039-050-051-261900-
Taliaferro GA-Wilkes GA-Greene GA-
217 PM EDT Fri Mar 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHERN WILKES AND
NORTHEASTERN GREENE COUNTIES UNTIL 300 PM EDT...

At 217 PM EDT...a strong thunderstorm was over Siloam, or near
Greensboro...moving east at 55 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Washington, Greensboro, Crawfordville, Union Point, Woodville, White
Plains, Siloam, Sharon, Ficklin, Lundberg, Veazey, Robinson,
Metasville, Daniel Springs, Holliday Park, Aonia, Rocky Creek Fire
Dept., Lyneville, Raytown and Alexander Stephens Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3366 8251 3364 8256 3365 8258 3363 8258
      3364 8259 3363 8262 3362 8262 3361 8265
      3360 8265 3360 8267 3359 8270 3356 8272
      3346 8314 3363 8321 3369 8300 3371 8299
      3384 8258 3382 8260 3380 8258 3364 8248
TIME...MOT...LOC 1817Z 251DEG 49KT 3357 8309

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 8:32 PM EDTSpecial Weather StatementFFCPaulding, Polk28 min
Mar 25, 8:40 PM EDTRiver Flood WarningFFCGilmer9 hr
Mar 25, 8:49 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Haralson, Paulding, Polk41 min
Mar 25, 8:53 PM EDTRiver Flood WarningFFCGilmer9 hr
Mar 25, 9:05 PM EDTFlash Flood WarningFFCBartow, Cherokee, Dawson, Gilmer, Gordon, Pickens6 hr
Mar 25, 9:11 PM EDTRiver Flood WarningFFCGilmer, Pickens8 hr
Mar 25, 9:18 PM EDTRiver Flood WarningFFCFloyd6 hr
Mar 25, 9:25 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Forsyth, Fulton38 min
Mar 25, 9:42 PM EDTRiver Flood WarningFFCGordon, Murray, Whitfield4 days
Mar 25, 9:42 PM EDTRiver Flood WarningFFCFloyd, Gordon5 days
Mar 25, 9:42 PM EDTRiver Flood WarningFFCFloyd59 hr
Mar 25, 9:48 PM EDTSpecial Weather StatementFFCBanks27 min
Mar 25, 9:54 PM EDTRiver Flood WarningFFCMurray16 hr
Mar 25, 9:59 PM EDTRiver Flood WarningFFCTowns7 hr
Mar 25, 10:02 PM EDTSpecial Weather StatementFFCForsyth, Hall28 min
Mar 25, 10:03 PM EDTRiver Flood WarningFFCGordon10 days
Mar 25, 10:15 PM EDTRiver Flood WarningFFCGilmer3 hr
Mar 25, 10:28 PM EDTSpecial Weather StatementFFCBanks32 min
Mar 25, 10:34 PM EDTRiver Flood WarningFFCUnion21 days
Mar 25, 10:36 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Walker, Whitfield24 min
Mar 25, 10:38 PM EDTRiver Flood WarningFFCUnion9 hr
Mar 25, 11:13 PM EDTTornado Warning Tornado observedFFCHeard47 min
Mar 25, 11:28 PM EDTRiver Flood WarningFFCForsyth, Fulton34 hr
Mar 25, 11:36 PM EDTRiver Flood WarningFFCFloyd9 days
Mar 25, 11:40 PM EDTSpecial Weather StatementFFCBartow35 min
Mar 25, 11:43 PM EDTTornado Warning EmergencyFFCCoweta, Heard32 min
Mar 25, 11:44 PM EDTSpecial Weather StatementFFCMurray16 min
Mar 25, 11:50 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee25 min
Mar 26, 12:10 AM EDTTornado Warning EmergencyTornado observedCatastrophic damage threatFFCClayton, Coweta, Fayette, Fulton35 min
Mar 26, 12:14 AM EDTTornado Warning EmergencyTornado observedCatastrophic damage threatFFCCoweta9 min
Mar 26, 12:29 AM EDTSpecial Weather StatementFFCPickens31 min
Mar 26, 12:57 AM EDTRiver Flood WarningFFCTowns21 days
Mar 26, 1:04 AM EDTSpecial Weather StatementFFCWalton26 min
Mar 26, 1:06 AM EDTFlash Flood WarningFFCDawson, Lumpkin, White5 hr
Mar 26, 1:14 AM EDTRiver Flood WarningFFCMurray, Whitfield39 hr
Mar 26, 1:25 AM EDTRiver Flood WarningFFCFloyd32 hr
Mar 26, 1:45 AM EDTSpecial Weather StatementFFCCarroll30 min
Mar 26, 2:01 AM EDTSpecial Weather StatementFFCBarrow29 min
Mar 26, 2:07 AM EDTRiver Flood WarningFFCForsyth8 hr
Mar 26, 2:17 AM EDTRiver Flood WarningFFCBartow7 hr
Mar 26, 2:23 AM EDTSpecial Weather StatementFFCDeKalb, Fulton37 min
Mar 26, 2:26 AM EDTSpecial Weather StatementFFCJackson, Madison34 min
Mar 26, 2:38 AM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett37 min
Mar 26, 2:58 AM EDTSpecial Weather StatementFFCWalton32 min
Mar 26, 3:09 AM EDTRiver Flood WarningFFCWhite2 hr
Mar 26, 4:06 AM EDTSpecial Weather StatementFFCMadison9 min
Mar 26, 4:33 AM EDTRiver Flood WarningFFCCatoosa15 hr
Mar 26, 5:17 AM EDTRiver Flood WarningFFCGilmer, Pickens21 days
Mar 26, 5:42 AM EDTRiver Flood WarningFFCGilmer3 hr
Mar 26, 5:58 AM EDTSpecial Weather StatementFFCSpalding32 min
Mar 26, 6:07 AM EDTSpecial Weather StatementFFCWilkes8 min
Mar 26, 6:41 AM EDTSpecial Weather StatementFFCButts, Jasper34 min
Mar 26, 7:38 AM EDTSpecial Weather StatementFFCJasper, Putnam, Taliaferro37 min
Mar 26, 8:07 AM EDTRiver Flood WarningFFCCherokee25 hr
Mar 26, 8:16 AM EDTRiver Flood WarningFFCGordon19 hr
Mar 26, 8:36 AM EDTRiver Flood WarningFFCFloyd5 hr
Mar 26, 10:21 AM EDTSpecial Weather StatementFFCGlascock, Washington39 min
Mar 26, 10:24 AM EDTRiver Flood WarningFFCFloyd23 hr
Mar 26, 10:27 AM EDTRiver Flood WarningFFCGordon37 hr
Mar 26, 10:45 AM EDTRiver Flood WarningFFCDawson, Forsyth13 hr
Mar 26, 11:05 AM EDTSpecial Weather StatementFFCGlascock, Jefferson40 min
Mar 26, 11:09 AM EDTSpecial Weather StatementFFCChattahoochee, Crawford, Marion, Talbot, Taylor51 min
Mar 26, 11:18 AM EDTRiver Flood WarningFFCCherokee16 hr
Mar 26, 11:23 AM EDTRiver Flood WarningFFCGordon44 hr
Mar 26, 11:23 AM EDTRiver Flood WarningFFCDawson10 hr
Mar 26, 11:48 AM EDTRiver Flood WarningFFCDawson9 hr
Mar 26, 11:53 AM EDTSpecial Weather StatementFFCBibb, Crawford, Macon, Marion, Peach, Taylor37 min
Mar 26, 12:01 PM EDTRiver Flood WarningFFCFloyd38 hr
Mar 26, 12:28 PM EDTSpecial Weather StatementFFCBibb, Bleckley, Houston, Macon, Peach, Twiggs and 1 more47 min
Mar 26, 1:14 PM EDTSpecial Weather StatementFFCBleckley, Houston, Twiggs, Wilkinson31 min
Mar 26, 1:40 PM EDTSpecial Weather StatementFFCGreene, Taliaferro35 min
Mar 26, 2:40 PM EDTSevere Thunderstorm WarningFFCWilkes21 min
Mar 26, 4:31 PM EDTRiver Flood WarningFFCDawson, Forsyth14 hr

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.